# SDR VNAA0207048

- Difficulty date: July 31, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- Aircraft time: 19,097 hours, 17,192 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecu
- Part number: 5729C000002
- Part serial: 1905364
- Condition: Failed
- Location: A/C Bay
- Part time: 150 hours, 120 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE CABIN TEMPERATURE WOULD NOT GO BELOW 35 DEGREES CELSIUS AND RETURNED TO DCA.  THE AIRCRAFT WAS FERRIED TO DAY WHERE  MAINTENANCE INSPECTED  AND REPLACED THE ENVIRONMENTAL CONTROL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 21-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
